


default search action
"Coefficient estimates for Ruscheweyh derivatives."
Maslina Darus, Ajab Akbarally (2004)
- Maslina Darus
, Ajab Akbarally:
Coefficient estimates for Ruscheweyh derivatives. Int. J. Math. Math. Sci. 2004(36): 1937-1942 (2004)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.